It's hard to say if it would have an effect without knowing the root cause of your symptoms, but I wouldn't think it would affect your condition positively or negatively. Speaking from personal experience, I always felt a bit colder on bromo (it lowered my blood pressure to the point where it was uncomfortable, and I actually discontinued using it. Probably caused some circulation issues which would explain the coldness). I will say, bromocriptine makes you prone to hypoglycemia, and I experienced this a few times while on. Hypoglycemia can cause cold sweats, so I'd always have some glucose tabs or gatorade on hand just in case. Another thing that might be good to keep in mind is that if you sweat excessively, you are probably prone to dehydration and low electrolytes which can cause lowered blood pressure. Bromo will, without a doubt, lower your blood pressure to some extent, so make sure you drink plenty of water and supplement potassium and sodium when needed. If not, you may experience some very unpleasant side effects.
But to address your original question, I don't think it would have a direct effect on your condition in either direction. If you do choose to use it, start with a low dose (2.5mg) to assess.